advertisement
Question
Posted by: PoohBear | 2008/06/07

Cipramil

Hi doc thanks for the reply, though I am still unclear in response to post 1360 I am 21 years old I workout alot and I have been for an assessment etc by a cardiologist and he knew I was taking the drug ,my psychiatrist was aware of it aswell. At the momment I have no psychiatrist as we had a complete fall out and currently do not need one as I was hardly seeing him anyway according to the cardiologist its completely normal to have skipped beats etc both doctors were not concerned I was rest assured but now that I have found that it does occur when I take the cipramil I have begun to worry all I want to know is since it can be a symptom is it dangerous?Or is it nothing to worry about just looking for an opinion so to speak

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think your cardiologist will know what he's talking about. Some varieties of irregular heart beat are not uncommon or risky, others are, and he can surely tell the difference. I'd be a bit more worried about your being up at 3 am to post this message !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement